Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Body feels hot. Feeling warm around breast and underarms. Suggest

User rating for this question
Answered by

Practicing since : 1998
Answered : 1257 Questions
My body runs a little hot most of the time I think in an attempt to burn off calories. My underarms are very warm. Measured 98 degrees with a thermometer kept under them. Heat does radiate under my breast area because I am a little overweight, I am not flat chested. I do not have insurance at the present time but will go see a cardiologist this year soon.

I have no pain ever and when I do ride my mountain bike or excercise or do strenuous work I generally do not feel pain , pressure. When I am stationary at a desk or standing in one place working on a problem with my arms shut this is when I can feel the warm sensation from the left next to my arm pit. Sometimes when I bend down to open a drawer or pick something off the floor is when i can get this warm sensation for less than 5 seconds and then it is gone.


AFTERNOON 145-150- 95-100 on orange triad 3 pills in morning and three in afternoon. Brief heat sensation upper left breast area.

5-26 MORNING 10AM 127 -87 137-91 143-87 NO heat sensation off orange triad 1030
Overall skin temp feels hot today esp under arms and im starting to think that feeling is traveling through left brest. Not so much the feeling today but still hot in areas.
Runny nose and lots of sneezing this morning. I have taken an allergy pill .

5 31 130 over 104 got several warm feelings over left breast. Not very excited this morning. Worked out again Wednesday and got no warmness or pain on bike. Sometimes sitting around at computer it may happen with a movement. Or sometimes in office I will reach down and then get the sensation. Been doing more reading about it before taking blood pressure. Back on vitamins

6/2 131/84 first thing in the morning hot flashs continue sometimes., no allergy symptoms remain and this weekend so far I have had fewer sensations of the warmth through my left breast or near arm pit. I am starting to think this may be from blood vessels being hit with high pressure blood?

Posted Wed, 19 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 48 minutes later
Dear Sir
1. Since your blood pressure crosses 140/90 quite often, i would advise you to take several readings in next few weeks (8-10 readings in next 3 weeks) and if 3-4 readings are more than 140/90 mmHg, you must take proper medication for hypertension (high blood pressure). You must check blood pressure at nearly same time of day, when you are stress free, in same posture and not until 1 hour of tea/coffee/ smoking.
2. Since you do not have any pressure/ pain on strenuous work/ exercise, having a significant anginal heart disease is unlikely. This sensation of warmth (lasting for ~5 seconds, not associated with exertion) is neither related to angina (heart pain) nor it is associated with some kind of effect of high blood pressure on blood vessels.
3. Temperature of 98 F is normal from armpit. Everyone has a different rate of burning calories and everyone perceives it differently. Still if you feel this bothersome, please see your physician , rather than cardiologist and discuss. At times thyroid hormones may be at fault. At times only your weight is responsible for such sensation.
4. Please do not take vitamins, unless prescribed by your physician, as medical literature do not favor there routine use.
Feel free to discuss further.
Sukhvinder XXXXXXX
Above answer was peer-reviewed by
Follow-up: Body feels hot. Feeling warm around breast and underarms. Suggest 6 hours later
I understand. I do suspect my wieght and seen some information that the warmth or hot flash in the breast can be from several things.

At 42 years old, This is a new sensation for me so I am suspicious of it. Otherwise i am lucky to be eating very good food, more fish lately, and have added more sea food like scallops and crab legs a regular basis replacement for beef. I have cut down beef intake and steaks in hopes to help get under control some weight lose.

I generally shy away from drugs but at this point I do wonder if Xanex could help me and if some weight lose medication could help me. I am self employed and latley have been under some increased stress as my business has grown and I am trying to get some more things done.

I will follow through with a more stringent recording of my blood pressure. I have been trying to affect it with diet change. I do want to talk to a doctor about it. I am hoping to get Major medical insurance again later this year but at the present time I do not have any.

Thank you
Answered by Dr. Sukhvinder Singh 5 hours later
Dear Sir

1. No, I would not advise you to start XANEX on your own. Moreover, without a proper diagnosis it is not prudent to go for medication which has a potential for ABUSE. Try to use relaxation techniques and meditation instead, for your stress.
2. If you feel that this sensation is bothering you, do seek an opinion from a physician after you get you get the insurance cover and if still not satisfied from a surgeon for a local issue. But does not sound like a cardiac ailment historically.

Feel free to discuss further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor